Derivations of Commutative Noetherian Rings.
Mathematische Zeitschrift, Tome 112 (1969), pp. 229-233
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1969__112_171236,
author = {Wolmer V. Vasconcelos},
title = {Derivations of {Commutative} {Noetherian} {Rings.}},
journal = {Mathematische Zeitschrift},
pages = {229--233},
year = {1969},
volume = {112},
zbl = {0181.05201},
url = {http://geodesic.mathdoc.fr/item/MZ_1969__112_171236/}
}
Wolmer V. Vasconcelos. Derivations of Commutative Noetherian Rings.. Mathematische Zeitschrift, Tome 112 (1969), pp. 229-233. http://geodesic.mathdoc.fr/item/MZ_1969__112_171236/